# SDR MTNA202103001

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 38,744 hours, 40,496 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Lever
- Part number: F96GA0102
- Part serial: 535
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR HANDLE IS STUCK IN THE GEAR DOWN POSITION, COULD NOT RETRACT LANDING.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL HANDLE.
